Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 340824, 25 pages
Research Article

Solving Nonlinear Partial Differential Equations by the sn-ns Method

FIZMAKO Research Group and Department of Mathematics, University of Caldas/National University of Colombia, Campus la Nubia, Manizales, Colombia

Received 2 January 2012; Accepted 30 January 2012

Academic Editor: Muhammad Aslam Noor

Copyright © 2012 Alvaro H. Salas. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • A. H. Bhrawy, M. Sh. Alhuthali, and M. A. Abdelkawy, “New Solutions for (1+1)-Dimensional and (2+1)-Dimensional Ito Equations,” Mathematical Problems in Engineering, vol. 2012, pp. 1–24, 2012. View at Publisher · View at Google Scholar
  • Hasibun Naher, Farah Aini Abdullah, and Syed Tauseef Mohyud-Din, “Extended generalized Riccati equation mapping method for the fifth-order Sawada-Kotera equation,” AIP Advances, vol. 3, no. 5, pp. 052104, 2013. View at Publisher · View at Google Scholar
  • Alvaro H. Salas, and Jairo E. Castillo Hernández, “Exact solution to Duffng equation and the pendulum equation,” Applied Mathematical Sciences, vol. 8, no. 173-176, pp. 8781–8789, 2014. View at Publisher · View at Google Scholar